Journal article icon

Journal article

THE ISING-MODEL IN A RANDOM BOUNDARY FIELD

Publication status:
Published

Actions


Authors


Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volume:
24
Issue:
22
Pages:
L1315-L1319
Publication date:
1991-11-21
ISSN:
0305-4470
Source identifiers:
13333
Pubs id:
pubs:13333
UUID:
uuid:6d6233e7-d1e8-485c-a0de-342ca339ab42
Local pid:
pubs:13333
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP